# SDR DALA2024070806850

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 92,398 hours, 17,625 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUE TO ANTISKID MESSAGE IN FLIGHT. C/W QRH. UNEVENTFUL LANDING.   CONDUCTED WIRING CHECKS. REPACED PARKING BRAKE CLOSE SENSE RELAY BASE AND PARKING BRAKE VALVE.
